# SDR AALA201603069002

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 47,684 hours, 21,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 SLIDE WOULD NOT ARM.  REMOVED DEBRIS FROM GIRT BAR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
